# SDR AALA20020234

- Difficulty date: February 14, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N7526A
- Make and model: Doug DC-9-82
- Aircraft serial: 49918
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LOWER FORWARD CORNER OF WINDOW PANEL CRACKED AT STATION 1175, RIGHT SIDE.  DOUBLER INSTALLED PER 53-10-00-25.  (M)
